J. Camargo, C. Uzcátegui, Some topological and combinatorial properties preserved by inverse limits. (

J. Camargo, C. Uzcátegui, Selective separability on spaces with an analytic topology. (

J. Camargo, S. Macías and C. Uzcátegui, On the Image of the Jones' set function T.

J. Camargo, H. Villanueva, On weakly unicoherence of continua.


J. Camargo, C. Uzcátegui, Continuity of the Jones' set function T, Proceedings of the AMS 145, n. 2 (2017), 893-899. (

J. Camargo, D. Herrera and S. Macías, Cells and n-fold hyperspaces, Colloquium Mathematicum, 145, n. 2 (2016), 157- 166. 

J. Camargo, S. Macías, Quotients of n-fold hyperspaces, Topology and Its Applications, 197 (2016), 154-166.

J. Camargo, S. Macías, Locally one-to-one and covering maps, Houston Journal of Mathematics, v. 41, n. 4 (2015), 1313-1324.

J. Camargo, C. García, A. Ramirez, Transitivity of the induced map Cn(f), Revista Colombiana de Matemáticas, 48 (2014), 235-245.

J. Camargo, S. Macías, On Strongly Freely Decomposable and Induced Maps, Glasnik Matematicki, 48 (2013), 429-446.

J. Camargo, R. Isaacs, Continuos tipo Knaster y sus modelos geométricos, Revista Colombiana de Matemáticas, 47 (2013), 67-81.

J. Camargo, S. Macías, Embedding Suspensions into Hyperspace Suspensions, Topology and Its Applications, 160 (2013), 1115-1122.  

J. Camargo, P. Pellicer-Covarrubias, Arc-smoothness in Symmetric Products, Houston Journal of Mathematics, v. 39, n. 1 (2013), 287-316.

J. Camargo, P. Pellicer-Covarrubias, M. Rincón, On g-contractibility of continua, Topology and Its Applications, 160 (2013), 461-474.

J. Camargo, R. Isaacs, Un continuo generado con el triángulo de Sierpinski usando límites inversos, Revista Integración, UIS, v. 30, n. 1 (2012), 1-13.

J. Camargo, S. Macías, On Freely Decomposable Maps, Topology and Its Applications, 159 (2012), 891-899.

J. Camargo, Funciones localmente inyectivas entre continuos, Revista Colombiana de Matemáticas, 45 (2011), 167-177.

J. Camargo, Lightness of Induced Maps and Homeomorphisms, Canadian Mathematical Bulletin, 54 (2011), 607-618.

J. Camargo, On the Induced MO-mappings between Arcs and Simple Closed Curves, Matematicas: Enseñanza Universitaria, XIX, 1 (2011), 1-11.

J. Camargo, Some relationships between induced mappings, Topology and Its Applications, 157 (2010), 2038-2047.

J. Camargo, On the openness of induced map C(f) for dendroids, Houston Journal of Mathematics, v. 36, n. 1 (2010), 229-235.

J. Camargo, Openness of Induced Maps and Homeomorphisms, Houston Journal of Mathematics, v. 36, n. 1 (2010), 199-213.

J. Camargo, Openness of the induced map Cn(f), Boletín Matemáticas, UN, v.16, (2009), 115-123.

J. Camargo, On the semi-open induced mappings, Topology Proceedings, 32 (2008), 145-152.

J. Camargo, Una introducción a los funtores normales, Revista Integración, UIS, v. 21, n. 1-2 (2003), 49-62.



MathSciNet        Google Scholar        ResearchGate